# SDR IXXA05SMN270S

- Difficulty date: December 15, 2005
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, 2 CORRODED AREAS FOUND ON LOWER FUSELAGE NOSE SECTION AT FOLLOWING LOCATION BS 217 BETWEEN L32 & 31R, BS 223 BETWEEN L32R & 32L, DUE CHANGE.  PERFORMED REPAIR IAW DC-8 SRM 53-2-1.  REMOVED CORROSION IAW DC8 SRM 51-1-8, FOUND OUT OF LIMITS IAW DC8 SRM 53-2-0.  REMOVED CORRODED PLATING SEGMENT.  CUT OUT DAMAGED SECTION.  FAB`D  EXTERNAL SPLICES, INTERNAL FINGER DOUBLER, INTERNAL DOUBLER, TR NR 53-173 DATED 09-20-03.  CLEANED, TREATED & PRIMED AREA, REPAIR PART.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED NEW PLATING SEGMENT & REPAIR PART. ALL WORK PERFORMED IAW APPLICABLE SRMS.
